Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 917120, 7 pages
http://dx.doi.org/10.1155/2012/917120
Research Article

Optimal Bounds for Seiffert Mean in terms of One-Parameter Means

1Acquisitions & Cataloging Department of Library, Huzhou Teachers College, Huzhou 313000, China
2Department of Basic Course Teaching, Tongji Zhejiang College, Jiaxing 314000, China
3Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China

Received 11 July 2012; Accepted 7 September 2012

Academic Editor: Francisco J. Marcellán

Copyright © 2012 Hua-Nan Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hua-Nan Hu, Guo-Yan Tu, and Yu-Ming Chu, “Optimal Bounds for Seiffert Mean in terms of One-Parameter Means,” Journal of Applied Mathematics, vol. 2012, Article ID 917120, 7 pages, 2012. https://doi.org/10.1155/2012/917120.